On stable torsion length of a Dehn twist


Korkmaz M.

MATHEMATICAL RESEARCH LETTERS, vol.12, pp.335-339, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12
  • Publication Date: 2005
  • Title of Journal : MATHEMATICAL RESEARCH LETTERS
  • Page Numbers: pp.335-339

Abstract

In this note we prove that the stable torsion length of a Dehn twist is positive. This, in particular, answers a question of T. E. Brendle and B. Farb in the negative. We also give upper bounds for this length.